| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).Note: manufacturer contacted customer on 4/9/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 223, 369, 174, 416 and 381 mg/dl.The customer's expected fasting blood glucose test result range is 80-150 mg/dl.Customer stated the truetrack meter was reading higher than his other meter; actual meter to meter comparison results were not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer declined to perform a back to back blood test during the call on (b)(6) 2018.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).